Alert archive / Ohio / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 25, NWS Cleveland, OH

May 22, 20186 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at May 22, 2018, 4:22 PM EDT for 6 counties in Ohio. It was in force for 53 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2018, 4:22 PM EDT (20:22 UTC)
Expired
May 22, 2018, 5:15 PM EDT
In force
53 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Ashland County, OH, Holmes County, OH, Knox County, OH, Morrow County, OH, Richland County, OH, Wayne County, OH

The radar

The Cleveland radar (KCLE), 95 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 4:27 PM EDTTSTM WND DMG4 Ne Millersburg, OH1 TREE DOWN ALONG TOWNSHIP ROAD 331.
May 22, 4:30 PM EDTTSTM WND DMG3 Se Fredericksburg, OH*** 1 INJ *** BUGGY BLOWN OVER IN SALT CREEK TOWNSHIP ON TOWNSHIP RD 610. TIME ESTIMATED BY RADAR.
May 22, 5:09 PM EDTTSTM WND DMG5 Ese Nashville, OHCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 5 ESE NASHVILLE. 1 TREE DOWN STATE ROUTE 39 AND TOWNSHIP ROAD 258. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 1:42 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.4 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2018-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 45 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2018-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
45 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
768 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

679 
WUUS51 KCLE 222022
SVRCLE
OHC005-075-083-117-139-169-222115-
/O.NEW.KCLE.SV.W.0025.180522T2022Z-180522T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
422 PM EDT TUE MAY 22 2018

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Richland County in north central Ohio...
  Ashland County in north central Ohio...
  Northeastern Morrow County in north central Ohio...
  Southern Wayne County in northeastern Ohio...
  Holmes County in northeastern Ohio...
  Northeastern Knox County in north central Ohio...

* Until 515 PM EDT

* At 422 PM EDT, severe thunderstorms were located along a line
  extending from near Ashland to near Mansfield to near Galion,
  moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines. 

* Locations impacted include...
  Mansfield, Wooster, Ashland, Millersburg, Ontario, Lexington,
  Loudonville, Fredericktown, Bellville, Shreve, Killbuck,
  Hayesville, Holmesville, Glenmont, Nashville, Waterford, Apple
  Creek, Butler, Perrysville and Lucas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4045 8215 4049 8256 4071 8286 4071 8273
      4076 8272 4079 8260 4094 8245 4077 8175
      4045 8190
TIME...MOT...LOC 2022Z 291DEG 29KT 4085 8240 4072 8250 4070 8274 

HAIL...1.00IN
WIND...60MPH
 
$$

Oudeman
2 follow-up statements
460 
WWUS51 KCLE 222048
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
448 PM EDT TUE MAY 22 2018

OHC117-222057-
/O.CAN.KCLE.SV.W.0025.000000T0000Z-180522T2115Z/
Morrow OH-
448 PM EDT TUE MAY 22 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MORROW COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 900 PM EDT for
north central and northeastern Ohio.

LAT...LON 4045 8217 4049 8256 4055 8264 4055 8262
      4063 8263 4072 8261 4086 8212 4077 8175
      4045 8190
TIME...MOT...LOC 2047Z 291DEG 29KT 4078 8215 4065 8225 4063 8249 

$$

OHC005-075-083-139-169-222115-
/O.CON.KCLE.SV.W.0025.000000T0000Z-180522T2115Z/
Richland OH-Ashland OH-Wayne OH-Holmes OH-Knox OH-
448 PM EDT TUE MAY 22 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHEASTERN RICHLAND...SOUTHERN ASHLAND...SOUTHERN WAYNE...
HOLMES AND NORTHEASTERN KNOX COUNTIES...

At 447 PM EDT, severe thunderstorms were located along a line
extending from near Hayesville to Loudonville to Bellville, moving
east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor damage to vehicles is possible. Expect damage to 
         trees and power lines. 

Locations impacted include...
Mansfield, Wooster, Millersburg, Lexington, Loudonville,
Fredericktown, Bellville, Shreve, Killbuck, Hayesville, Holmesville,
Glenmont, Nashville, Waterford, Apple Creek, Butler, Perrysville,
Lucas, Jeromesville and Fredericksburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4045 8217 4049 8256 4055 8264 4055 8262
      4063 8263 4072 8261 4086 8212 4077 8175
      4045 8190
TIME...MOT...LOC 2047Z 291DEG 29KT 4078 8215 4065 8225 4063 8249 

HAIL...1.00IN
WIND...60MPH
 
$$

Oudeman
171 
WWUS51 KCLE 222113
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
513 PM EDT TUE MAY 22 2018

OHC005-075-083-139-169-222123-
/O.EXP.KCLE.SV.W.0025.000000T0000Z-180522T2115Z/
Richland OH-Ashland OH-Wayne OH-Holmes OH-Knox OH-
513 PM EDT TUE MAY 22 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RICHLAND...
SOUTHERN ASHLAND...SOUTHERN WAYNE...HOLMES AND NORTHEASTERN KNOX
COUNTIES WILL EXPIRE AT 515 PM EDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However small hail,
gusty winds and heavy rain are still possible with these
thunderstorms.

A severe thunderstorm watch remains in effect until 900 PM EDT for
north central and northeastern Ohio.

LAT...LON 4045 8217 4049 8256 4055 8264 4055 8262
      4063 8263 4072 8261 4086 8212 4077 8175
      4045 8190
TIME...MOT...LOC 2113Z 291DEG 29KT 4071 8190 4058 8200 4056 8224 

$$

Oudeman

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 3:15 PM EDT, 1 hour 7 minutes earlier.

Area forecast discussion, May 22, 3:15 PM EDT, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
315 PM EDT Tue May 22 2018

.SYNOPSIS...
A cold front across NW OH will push SE of the forecast area this
evening.   High pressure will build south across the Central Great
Lakes Wednesday then drift east and move off the Mid Atlantic Coast
Friday.  Expect dry conditions with a gradual warming trend into the
weekend.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
Severe thunderstorm watch 115 is in
effect until 9PM.   Cold front near a Port Clinton to Findlay line.
Capes ahead of the front between 1500-200 j/kg with 30 knots of
shear.  Convection will push SE of the forecast area toward 00z and
the front will push south of the forecast area by midnight local.
Overnight high pressure will gradually build into the Central Great
lakes ushering in dry conditions.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
High pressure will dominate the region Thursday into early Friday.
The high will shift east of the are on Friday with an increase in
low level moisture into Saturday. An upper level trough will be
approaching on Saturday so chances of thunderstorms will be on the
increase.

Temperatures will be above seasonal averages through the short term
period.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
The upper level trough will cross the region Saturday night with a
weak front sagging into the area. This frontal boundary will likely
be the focus for thunderstorms on Sunday. Another weakening cold
front will move toward the region Monday night into Tuesday with
chances of thunder remaining in the forecast.

Temperatures will remain near to slightly above seasonal
averages.

&&

.AVIATION /18Z Tuesday THROUGH Sunday/...
Cold front just SE of Tol area with broken line of showers
developing ahead of it, from Lake Erie SW into Central IN. It will
become the focus of convection later this afternoon. Convection
should push SE of forecast area by 00z. Stratus deck MVFR with
areas of IFR will develop behind the front overnight. Skies
gradually scatter out from the NW late tonight as high pressure
builds over the Great Lakes. High pressure will remain over the
forecast area into the weekend.

OUTLOOK...VFR.

&&

.MARINE...
Cold front currently crossing the lake and will be south of it by
early evening. High pressure will then build into the region and
persist into early Friday. Southwesterly winds on Wednesday may
build waves to 2 to 4 feet for a brief period from Conneaut to
Ripley. Winds will become light and variable Wednesday night into
early Friday. Southwesterly winds increase on on Friday and continue
into Saturday. At this time it does not appear waves will build
enough to warrant a small craft advisory.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...DJB
NEAR TERM...DJB
SHORT TERM...Mullen
LONG TERM...Kosarik/Mullen
AVIATION...DJB
MARINE...Mullen
Hazardous weather outlook, May 22, 9:12 AM EDT, 7 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
912 AM EDT Tue May 22 2018

OHZ020>023-029>033-037-038-047-231315-
Medina-Summit-Portage-Trumbull-Richland-Ashland-Wayne-Stark-Mahoning-
Morrow-Holmes-Knox-
912 AM EDT Tue May 22 2018

This Hazardous Weather Outlook is for north central Ohio and
northeast Ohio.

.DAY ONE...Today and Tonight.

Scattered thunderstorms will develop this afternoon and evening ahead
of an approaching cold front. Some of the thunderstorms may be
strong to severe. The greatest threat will be from damaging winds.
The thunderstorms may also produce brief heavy rain which may cause
ponding of water and minor flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-OHZ003-006>014-017>019-027-028-036-089-
PAZ001>003-231315-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood-
Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-
Hancock-Seneca-Huron-Wyandot-Crawford-Marion-Ashtabula Lakeshore-
Northern Erie-Southern Erie-
912 AM EDT Tue May 22 2018

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 22, 3:58 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Cleveland OH
358 PM EDT TUE MAY 22 2018

OHZ031-222030-
Wayne-
358 PM EDT TUE MAY 22 2018

...A STRONG THUNDERSTORM WILL AFFECT WAYNE COUNTY...

At 357 PM EDT, a strong thunderstorm was located near Wooster, moving
east at 35 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Wooster, Orrville, Rittman, Creston, West Salem, Smithville, Apple
Creek, Marshallville, Burbank, Congress and Reedsburg.

LAT...LON 4072 8213 4099 8213 4099 8173 4071 8173
TIME...MOT...LOC 1957Z 278DEG 32KT 4085 8201

Oudeman
Special weather statement, May 22, 3:58 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Cleveland OH
358 PM EDT TUE MAY 22 2018

OHZ031-222045-
Wayne-
358 PM EDT TUE MAY 22 2018

...A STRONG THUNDERSTORM WILL AFFECT WAYNE COUNTY...

At 357 PM EDT, a strong thunderstorm was located 7 miles south of
West Salem, or 8 miles west of Wooster, moving east at 35 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Wooster, Orrville, Rittman, Doylestown, Creston, Dalton, Smithville,
Apple Creek, Marshallville, Congress and Reedsburg.

Heavy rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4074 8212 4094 8212 4098 8166 4071 8165
TIME...MOT...LOC 1957Z 272DEG 31KT 4087 8208

Bray
Special weather statement, May 22, 4:00 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Cleveland OH
400 PM EDT TUE MAY 22 2018

OHZ033-222030-
Mahoning-
400 PM EDT TUE MAY 22 2018

...A STRONG THUNDERSTORM WILL AFFECT EASTERN MAHONING COUNTY...

At 359 PM EDT, a strong thunderstorm was located over Boardman, or
near Youngstown, moving southeast at 35 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Youngstown, Boardman, Campbell, Canfield, Maplewood Park, Austintown,
Struthers, Girard, Poland, New Middletown and Lowellville.

LAT...LON 4100 8084 4113 8073 4114 8064 4113 8052
      4090 8052 4090 8064
TIME...MOT...LOC 1959Z 295DEG 28KT 4103 8068

Oudeman
Local storm report, May 22, 4:12 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
412 PM EDT TUE MAY 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     RAVENNA                 41.16N 81.24W
05/22/2018                   PORTAGE            OH   PUBLIC

            APPROXIMATELY A 9 INCH DIAMETER TREE LIMB DOWN. REPORTED
            ON TWITTER WITH A PICTURE.

&&

RILEY
Special weather statement, May 22, 4:15 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Cleveland OH
415 PM EDT TUE MAY 22 2018

OHZ029-030-222100-
Richland-Ashland-
415 PM EDT TUE MAY 22 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RICHLAND AND CENTRAL
ASHLAND COUNTIES...

At 414 PM EDT, a strong thunderstorm was located near Mansfield,
moving east at 40 mph.

Winds in excess of 40 mph are possible with this storm along with
pea size hail.

Locations impacted include...
Mansfield, Ashland, Shelby, Ontario, Lexington, Crestline,
Loudonville, Hayesville, Perrysville, Lucas, Jeromesville, Mifflin,
Rowsburg, Mohicanville and Olivesburg.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4070 8263 4071 8263 4071 8268 4072 8273
      4094 8272 4086 8212 4067 8213 4067 8222
      4061 8222
TIME...MOT...LOC 2014Z 286DEG 33KT 4082 8251

Oudeman
Local storm report, May 22, 4:17 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
417 PM EDT TUE MAY 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             ASHLAND                 40.87N 82.32W
05/22/2018  E1.00 INCH       ASHLAND            OH   TRAINED SPOTTER

            HAIL FELL ON 71 AND STATE ROUTE 250.

&&

RILEY

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 8:41 PM EDTSpecial Weather StatementCLEKnox64 min
May 21, 8:54 PM EDTAreal Flood AdvisoryCLEAshland, Crawford, Knox, Marion, Morrow, Richland3 hr
May 21, 9:07 PM EDTSpecial Weather StatementCLEAshland, Holmes, Wayne53 min
May 21, 9:30 PM EDTFlash Flood WarningCLEAshland, Morrow, Richland6 hr
May 21, 10:00 PM EDTSpecial Weather StatementCLEHolmes, Stark, Wayne60 min
May 21, 10:11 PM EDTAreal Flood AdvisoryCLEHolmes, Wayne3 hr
May 21, 11:44 PM EDTAreal Flood AdvisoryCLEKnox, Morrow3 hr
May 22, 1:23 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lorain52 min
May 22, 2:08 PM EDTSpecial Weather StatementCLESeneca22 min
May 22, 2:12 PM EDTSevere Thunderstorm WarningCLECuyahoga, Medina, Summit44 min
May 22, 2:16 PM EDTSevere Thunderstorm WarningCLECrawford, Huron, Seneca, Wyandot59 min
May 22, 2:34 PM EDTSpecial Weather StatementCLEHancock56 min
May 22, 2:43 PM EDTSevere Thunderstorm WarningCLEPortage47 min
May 22, 2:46 PM EDTSevere Thunderstorm WarningCLETrumbull44 min
May 22, 2:47 PM EDTSpecial Weather StatementCLEHuron58 min
May 22, 3:12 PM EDTSevere Thunderstorm WarningCLECrawford, Seneca, Wyandot63 min
May 22, 3:16 PM EDTAreal Flood AdvisoryCLECrawford, Richland, Seneca, Wyandot3 hr
May 22, 3:17 PM EDTSevere Thunderstorm WarningCLEHancock43 min
May 22, 3:23 PM EDTSevere Thunderstorm WarningCLEAshland, Richland52 min
May 22, 3:27 PM EDTSevere Thunderstorm WarningCLETrumbull22 min
May 22, 3:42 PM EDTAreal Flood AdvisoryCLETrumbull3 hr
May 22, 3:58 PM EDTSpecial Weather StatementCLEWayne47 min
May 22, 4:00 PM EDTSpecial Weather StatementCLEMahoning30 min
May 22, 4:15 PM EDTSpecial Weather StatementCLEAshland, Richland45 min
May 22, 4:36 PM EDTSpecial Weather StatementCLEStark, Wayne39 min
May 22, 4:57 PM EDTSevere Thunderstorm WarningCLEStark33 min
May 22, 5:16 PM EDTSpecial Weather StatementCLEHolmes, Stark44 min
May 22, 5:27 PM EDTSevere Thunderstorm WarningCLEHolmes, Stark18 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.